| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
06/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Approximately 2 years post-op, the patient was revised due to instability and pain.The poly was swapped.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10 : unknown - unknown femoral component - unknown.Unknown - unknown tibial component - unknown.G2 : foreign country : (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 : 42502006201 - femur cemented cruciate retaining (cr) narrow left size 7 - 63937361.42532007101 - tibia cemented 5 degree stemmed left size e - 65096871.42540200029 - all-poly patella cemented 29 mm diameter - 65351874.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.